# SDR DALA2021071904062

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON FLOOR CHANNEL SUPPORT BTW STA 1640 TO 1680 AND RBL 54, AT PAX CABIN FLOOR STRUCTURE. CORRECTIVE ACTION:SUMMARY NRC 00643: FLOOR CHANEL SUPPORTS WERE REPLACED PER. B757-200 SRM. (1875807)
